# SDR SWAA2020072199429

- Difficulty date: July 2, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BETWEEN STA 747 TO STA 867 AND WL 155.5 AFT CARGO COMPARTMENT / REPAIRED CARGO TRACK LOCATED BETWEEN BS 747 TO BS 867 RBBL 13.84 AND WL 155.5 AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 ALTERNATIVE 1 AND 2
